# SDR 08FDEA04666

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 640834219
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE RIB LWR CHORD IS CRACKED FSS 119, 17 INCH FROM SPAR REMOVED CRACKED AREA OF RIB FLANGE, FABRICATED AND INSTALLED REPAIR ANGLE REF SRM 51-40-3 FIG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
